# SDR AALA20030189

- Difficulty date: February 9, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING OVERNIGHT MAINTENANCE, AFT HALF OF SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTS BATTERY.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
